# SDR AALA202108103811

- Difficulty date: July 26, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 25,329 hours, 10,590 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY SMOKE DETECTION WARNING ACTIVATED MOMENTARILY AFTER PASSENGER EXITED. NO ABNORMAL ODOR OR SMOKE OBSERVED.  REPLACED LH AFT LAVATORY SMOKE DETECTOR WITH SERVICEABLE UNIT IAW AMM 26-14-01-000-802, OPS CHECK GOOD.** (CLOSED)
